# SDR DLM88091195

- Difficulty date: July 15, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 55,693 hours, 42,890 cycles
- Engine: Pwa PW4060
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: O-Ring
- Condition: Missing
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR RED ILLUMINATED UPON GEAR RETRACTION, NOSE GEAR UNSAFE LIGHT.  SERVICED NOSE GEAR PER MM.  FOUND AIR VLV MISSING O-RING.  REPLACED SAME, LEAK CHECKS GOOD.
